Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does thyroid cause stomach bloating ?

I have a thyroid question - my medicine was recently changed in January and beginning in February up till now my stomach has been bloated. Does the thryoid have anything to do with this bloating?
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Are you taking medicines for hypo or hyperthyroidism? Kindly tell us the name of the medicine and dosage which you are taking.

Patients who are hypothyroid (i.e. have decreased amount of thyroid hormone) can have problems like bloating and constipation.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor